Advanced search
Start date
Betweenand

Antonio Luiz Pereira

CV Lattes GoogleMyCitations ResearcherID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Bacharelado Em Matemática from Universidade de São Paulo (1976), master's at Mathematics from Universidade de São Paulo (1980) and ph.d. at Mathematics from Universidade de São Paulo (1989). Has experience in Mathematics, focusing on Functional Differential Equations, acting on the following subjects: global attractor, atrator global, asymptotic behavior, evolution equation and genericity. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
FAPESP support in numbers * Updated November 27, 2021
Total / Available in English
4 / 2   Completed research grants
2 / 0   Completed scholarships in Brazil
1 / 0   Completed scholarships abroad
7 / 2   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications5
Citations26
Cit./Article5.2
Data from Web of Science

DE OLIVEIRA, LUIZ A. F.; PEREIRA, ANTONIO L.; PEREIRA, MARCONE C.. CONTINUITY OF ATTRACTORS FOR A REACTION-DIFFUSION PROBLEM WITH RESPECT TO VARIATIONS OF THE DOMAIN. Electronic Journal of Differential Equations, . Web of Science Citations: 0.

ARAGAO, GLEICIANE S.; PEREIRA, ANTONIO L.; PEREIRA, MARCONE C.. Attractors for a Nonlinear Parabolic Problem with Terms Concentrating on the Boundary. Journal of Dynamics and Differential Equations, v. 26, n. 4, p. 871-888, . Web of Science Citations: 9. (10/18790-0)

BEZERRA, FLANK D. M.; PEREIRA, ANTONIO L.; DA SILVA, SEVERINO H.. Existence and continuity of global attractors and nonhomogeneous equilibria for a class of evolution equations with non local terms. Journal of Mathematical Analysis and Applications, v. 396, n. 2, p. 590-600, . Web of Science Citations: 8. (03/10042-0, 11/04166-5)

NATALI, FABIO. A note on the stability for Kawahara-KdV type equations. Applied Mathematics Letters, v. 23, n. 5, p. 591-596, . Web of Science Citations: 8.

DA SILVA, SEVERINO HORACIO; PEREIRA, ANTONIO LUIZ. A GRADIENT FLOW GENERATED BY A NONLOCAL MODEL OF A NEURAL FIELD IN AN UNBOUNDED DOMAIN. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 51, n. 2, p. 583-598, . Web of Science Citations: 1. (16/02150-8)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: